Projectives and Injectives in the Category of Complete Lattices with Residuated Mappings.
Mathematische Annalen, Tome 187 (1970), pp. 295-299
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__187_162024,
author = {G.D. CROWN},
title = {Projectives and {Injectives} in the {Category} of {Complete} {Lattices} with {Residuated} {Mappings.}},
journal = {Mathematische Annalen},
pages = {295--299},
year = {1970},
volume = {187},
zbl = {0188.04701},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__187_162024/}
}
G.D. CROWN. Projectives and Injectives in the Category of Complete Lattices with Residuated Mappings.. Mathematische Annalen, Tome 187 (1970), pp. 295-299. http://geodesic.mathdoc.fr/item/MAN_1970__187_162024/